# SDR ASAA2020101233344

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,241 hours, 7,838 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB "ZONE TEMP" CAME ON AT RECALL AFTER ENGINE START.  GROUNDED-YES.   REF B737-900 FIM 21-62 TASK 842, NR 2 PZTC PREVIOUS FLIGHT FAULT LOGGED FLIGHT DECK TRIM VALVE FAULT.  FAULT RESET, BOTH PACKS OPERATIONS CHECKED NORMAL ON GROUND IN ALL TEMPERATURE RANGE.  NR 1 AND NR 2 PZTC BITE TESTED NORMAL W/O FAULTS.
